# SDR USAA2009112393203

- Difficulty date: October 26, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654656817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS 1016, RBL 30.  REPAIRED FLOORBEAM AT BS 1016, RBL 30 IAW B737 SRM 51-70-11.
